# SDR DALA2024071307095

- Difficulty date: July 9, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 76,271 hours, 36,033 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 21abc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3258 DISC: O2 MASK 21 A-B-C- DEPLOYED DURING TAKE OFF ROLL. C/A: STOWED MASKS AT SEAT 21ABC CKS OK REF A320 AMM 35-41. (LP: 6115112)
